# SDR ASOA2013060703780

- Difficulty date: May 17, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,898 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT FS 364 AND S27R.  CORROSION DAMAGE FOUND TO BE BEYOND LIMITS IAW SRM 53-21-23-101-003-Z01.  REMOVED CORRODED INTERCOSTAL IAW SRM 51-26-00-001-001-A01, 51-42-21-001-001-A01.  INSTALLED NEW SERVICABLE INTERCOSTAL AT FS364, STGR 27 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
